# SDR CALA2012110200726

- Difficulty date: November 1, 2012
- Submitted: November 2, 2012
- Operation: Air carrier
- Aircraft: N57111
- Make and model: Boeing 757224
- Aircraft serial: 27301
- Aircraft time: 52,709 hours, 11,956 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 141N183151
- Condition: Damaged
- Location: Bs 205.59
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE FRAME BS 205.59 DAMAGED. REWORKED FRAME, INSPECTED AND FOUND NO CRACKS, AND INSTALLED A REPAIR ANGLE DOUBLER REF.  ECRA 5310-04640 REV A, PART 1.
